# SDR CALA0300434

- Difficulty date: June 25, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 16,360 hours, 5,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN SUSTAINED DAMAGE  BELOW L-2 DOOR AT BS 958 BETWEEN S22L AND S23L.  THE DAMAGE WAS REPAIRED IAW ECRA 5330-03261.  A DIP WAS ISSUED TO ACCOMPLISH AN EXTERNAL DETAIL VISUAL INSPECTION OF THE FILLER AND DOUBLER LOOKING FOR CRACKS AND LOOSE OR MISSING FASTENERS.  INITIAL INSPECTION THRESHOLD IS 56,000 TOTAL AIRFRAME CYCLES WITH REPEAT INSPECTION EVERY 12,000 CYCLES.
